# SDR GTIA2015053101569

- Difficulty date: May 31, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 9,776 hours, 4,485 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Punctured
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PUNCTURE IN DOOR L2 UPPER LT.  AIR CAN BE FELT LEAKING IN FLIGHT.  DAMAGE FOUND ON DOOR FRAME LINER, AIR FELT IS FROM VENTS ON LINER. TRANSFERED TO DMI 20610-1 IAW MEL 25-99-01R4 NEF SEC 2.2 DUE 9-28-15 MOC NOTIFIED.
